# SDR SWAA2022032232082

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 453A261119
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; RH FLOOR CAP STRIP HAS CORROSION AT STA 727I TO 787; RBL 24; WL 152 / AFT CARGO R/H FLOOR CAP STRIP STA. 727I TO 787; RBL 24; WL152 CORROSION HAS NO ALLOWABLE MATERIAL LOSS PERMITTED. PART REQ'S REPLACEMENT. ORDERED AND RECIEVED NEW CAP STRIP P/N 453A2611-19 (WN9989) SI# 4251077. REF: BAC DWG # 453A2600 REV. A. (PART ARRIVED DRILLED; TREATED; PRIMED AND TOPCOATED)
